Summation of series via laplace transforms

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2002) Summation of series via laplace transforms. Revista matematica complutense, 15 (2). pp. 437-447. ISSN 1139-1138

Abstract

We consider a forced differential difference equation and by the use of Laplace Transform Theory generate non-hypergeometric type series which we prove may be expressed in closed form.

Item type Article
URI http://vuir.vu.edu.au/id/eprint/1043
Official URL http://www.mat.ucm.es/serv/revmat/vol15-2f.html
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords equation, Laplace Transform Theory
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login